# SDR UPS00233128

- Difficulty date: June 7, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Carriage
- Part serial: 4892KF
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI   NR 3 FLAPTRACK CARRIAGE SPINDLE BORE CORRODED (INTERNALLY)      CARRAGE REPLACED. ***CPCP***
